# SDR DALA2022032301923

- Difficulty date: March 21, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,574 hours, 32,215 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 PASSENGER CREW DOOR 842 FAILED OPENING TEST. CORRECTIVE ACTION: ADJUSTED DOOR PER A320 AMM 52-13-00. OK FOR SERVICE. (2165025)
